MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-LG
Medical Device Problem Codes Retraction Problem (1536); Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 35 mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient had a prior medical history of coronary artery bypass graft (cabg), heart failure, hypertension, diabetes, ischemic heart disease, parkinson¿s disease, gastritis, and anemia.During device preparation, the valve was loaded by an abbott employee.No issues were reported with retracting the valve into the delivery system or leading the retainer tabs into the retainer receptacle.The valve was observed to enter the capsule slowly during loading.It was reported that loading was harder than usual, but no excess force was required to turn the resheath wheel.The deploy/resheath wheel did not reach the end of travel, and an approximately 4-5 mm gap remained.The gap was subsequently closed using the micro-adjustment wheel.The procedure was performed under general anesthesia.The patient was reported to have calcified femoral vessels, and the heart team elected to obtain vascular access via surgical cutdown.A 14 fr non-abbott introducer sheath was used with a 26 mm non-abbott balloon for pre-dilatation and was subsequently removed.The ds was then used without a sheath.During the initial deployment attempt, the ds had a tendency to dive into the left ventricular outflow tract (lvot).The operator applied slight pull on the system, causing the valve to acutely migrate into the aortic sinuses.Resheathing at that position was not feasible.The ds was gently retracted into the ascending aorta.Subsequent attempts to resheath the valve using both the deployment wheel and micro-adjustment wheel were unsuccessful.The valve capsule was observed to be bent and demonstrated severe non-coaxiality.To bypass the deformation angle, the system was retracted further; however, the resheathing attempt remained unsuccessful, and structural damage to the delivery capsule was visualized.As a result, the decision was made to deploy the valve in the aortic arch.It was reported that the valve was not resheathed more than two times.As previously reported, an attempt was made to use the micro-adjustment wheel during the resheathing attempt; however, it did not work.Following deployment in the arch, the anesthesia team noted a transient decrease in right radial artery pressure secondary to partial ostial obstruction of the brachiocephalic artery by the valve.A snare kit was introduced to mobilize the valve.The valve was successfully repositioned further down the aortic arch, resulting in immediate normalization of the right radial artery pressure.A new 35 mm navitor vision valve was subsequently loaded into a new large flexnav delivery system.The second tavi deployment was performed successfully on the first attempt with optimal positioning.The second valve was not implanted within the first valve (not valve-in-valve).Final echocardiographic and angiographic assessments reportedly demonstrated no paravalvular leak (pvl) and a maximum transvalvular gradient of 5 mmhg.The healthcare professional stated that they did not believe the patient experienced adverse health consequences due to the performance of the product.No clinically significant delay was reported, and the patient remained stable throughout the procedure.The patient's status was reported as discharged.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50180907
Report Number2135147-2026-05423
Device Sequence Number21297175
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)280131(10)11281307
Combination Product (Y/N)N
Initial Reporter CountryGG
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11281307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FlexNav, FNAV-DS-LG; Navitor Vision, NVRO-35
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight176 LB